Sinemet Medication, Low Blood Pressure, Twitching Muscles, Crazy Every Time, Reading 4
I need to know what the side effects are for this medication.
Jcitron - Hi cbbb4347, You may have since found out the side-effects, but I can tell you that there are a few. I take ths medication as well now for atypical Parkinsonism with dystonia. The main ones are nausea, fatigue, low blood pressure, twitching muscles (if taken for a very long time or taking too much), constipation, and darkening of urine and stool. There are many others that include an increased risk of glaucoma and skin cancer if you're already at risk. The nausea usually goes away after the person gets used to the medication. The weird part is the constipation, low blood pressure, and fatigue are also the symptoms of the disease that we're treating with the medication. So far so this medication has been good to me. It's like a magic bullet that has taken me from a lump to someone who can get around again. The nausea for me has gone away, but the fatigue and constipation have not, and neither has the low blood pressure. They as I said are part of the condition so I tire very quickly and I am very dizzy with my pressure around 89/53 to 94/56. The nurses and doctors go crazy every time they take my blood pressure. At my last appointment, the nurse took my reading 4 times to get a correct reading, which she said was 93/56! So overall I am happy with the results of the Sinemet and the CR version that I take on a daily basis, without it I would be disfunctional.